CureZone   Log On   Join
Re: Ear ringing still side-effect of Mirena, 5 months post-removal
 
  Views: 1,352
Published: 5 years ago
 
This is a reply to # 1,584,747

Re: Ear ringing still side-effect of Mirena, 5 months post-removal


I just had Mirena inserted last week and I have ringing in my ear and it feels like I'm on an airplane. My right ear is plugged up. I have a tiny bit of issues with walking due to feeling slightly dizzy. I feel better knowing I'm not the only one with these symptoms.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.875 sec, (1)